# SDR DALA2021051802784

- Difficulty date: May 15, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 77,814 hours, 24,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Out Of Adjust
- Location: Aft Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 5646 R AFT ENTRY DOOR EICAS MESSAGE CAME ON CLIMBOUT. THE LIGHT IS INTERMITTENT. FA STATE HANDLE POPPED UP SLIGHTLY AFTER TAKEOFF BUT SHE IS UNABLE TO PUSH IT DOWN, PRESSURIZATION NORMAL. CORRECTIVE ACTION: FOUND UPPER AND LOWERTHRESHOLD GATES TO BE OUT OF ADJUSTMENT. ADJUSTED UPPER AND LOWER GATES PERB757 AMM 52-11. OM TEST PULL TEST OK. REINSTALLED R4 DOOR LINER REF B757 AMM 52-11.
